# SDR QXEA2022101000305

- Difficulty date: October 6, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 47,436 hours, 50,031 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: 071015010000
- Part serial: 405QX2FWD
- Condition: Inoperative
- Location: Radar Altimeter
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATTEMPTED CAT III APPROACH INTO SEA, "NO FLARE" MSG IN THE HUD.  DIVERTED TO PDX, UPON DESCENT INTO PDX, RECEIVED RA2 FAIL MESSAGE. ( RADIO ALTIMETER - ONE INOP ). REMOVED FROM SERVICE. REMOVED RAD ALT 2 REC & TRANS ANTENNAS IAW TASK CARDS 6344402.  INSTALLED SERVICEABLE ANTENNA IAW TASK CARDS 6344402.  PERFORMED LLM RTS TEST IAW TASK CARDS 6344402.  ACFT IS RETURNED TO CAT III QUALIFIED.  PLACARD CHANGED TO READ CAT III.  PLACARDS REMOVED FROM ACFT AND LOGBOOK.  C/B RESET.  MAINTENANCE PROCEDURES REVERSED.  CLEARS MEL.  MAINTENANCE CONTROL ADVISED. AIRCRAFT RETURNED TO SERVICE.
